# SDR SWAA2017111617856

- Difficulty date: November 13, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 51,163 hours, 29,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR MOUNTED EXIT STRIP AT ROW 24 INOP.  R&R STRIP IAW AMM.
